The existence of discontinuous solutions of multidimensional variational problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1975), pp. 93-97
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_11_a11,
author = {S. F. Morozov},
title = {The existence of discontinuous solutions of multidimensional variational problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {93--97},
year = {1975},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_11_a11/}
}
S. F. Morozov. The existence of discontinuous solutions of multidimensional variational problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1975), pp. 93-97. http://geodesic.mathdoc.fr/item/IVM_1975_11_a11/